# SDR ASOA200801669

- Difficulty date: December 6, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 15,320 hours, 10,304 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 FRAME UPON FURTHER INVESTIGATION FOUND CORROSION TO BE OUT OF LIMITS.  REMOVED AND REPLACED RT FS280 BEAM IAW CRJ 700 SRM 51-20-006, 51-24-28, 51-21-00, 51-42-06, 51-42-00, 51-42-21, 51-42-13, IS670531120026 AND IS670531100026, AD KMT ORD 10048994, BAT 372037 REF TO M-234 FORM FOR WORK ACCOMPLISHED.
